# SDR AALA20090707TUL19

- Difficulty date: March 16, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 58,785 hours, 20,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Trans Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL CORRODED.  REPAIRED IAW SRM 51-70-00.
